# SDR HNAA2012011300475

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 66,362 hours, 75 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Part serial: 00005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE RT FWD EMERGENCY EXIT, GALLEY AND RT FWD FUSELAGE IS NOT WORKING.  R & R LOWER EMERGENCY LIGHT BATTERY PACK.
